Doctor insights on:
Fentanyl 100 Mg
Dear Anesthesiologis: Any issue using 100 mg Fentanyl along with 100 mg Propofol & 50 mg Lidocaine for coming Endoscopy EGD. Is 1 mg Versed better ?
Need to speak to ane: An anesthesiologist should assess you prior to the procedure and they will make the decision for the types of meds and quantities many of which are based on weight, tolerance to pain meds. For an endoscopy sometimes the back of the throat is sprayed with cetacaine which is numbing medication so that the egd is better tolerated. ...Read moreSee 2 more doctor answers
I have Kaiser and i have chronic pain. I take fentanyl 100 mcg 2 every 3 days and morphine 60 mg 2 twice a day. I needed refill yesterday my dr wont. ?
I am on a fentanyl patch to control my pain I have fibromyalgia, chronic Lyme disease. I forgot this morning, took Ultram twice 100 mg, I am naseous.?
Nausea: Nausea can be a symptom of opiate withdrawal, but you are wearing your fentanyl patch. Nausea is also a common side effect of ultram. It's possible that this is the result of the inadvertent double dose of ultram you gave yourself, rather than opiate withdrawal. I suggest contacting your physician, and also creating a way to consistently keep track of the pills you take each day. ...Read moreSee 2 more doctor answers
I am on 100 mcg fentanyl patch every 48 hours. I am searching for a new dr. To help me get off this med. How do I approach this with a new dr?
Openly and honestly: Pain management physicians are well trained to help patients wean from pain medications. This is best done when one is open and honest with that physician (true with all interactions with physicians.) be sure to ask about what to expect and what to do if these occur. Good luck! ...Read moreSee 2 more doctor answers